MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. AESCULAP; DISPOSABLE FILTER, REUSABLE FILTER

CROSSTEX INTERNATIONAL INC. AESCULAP; DISPOSABLE FILTER, REUSABLE FILTER
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dealer reported that the filters keep coming out with holes on them.The holes are from the lid.The lid seems to be imprinting on the filter.
 
Additional Manufacturer Narrative
No similar complaints have been recorded for md344, lot 2508104.Dhr has been reviewed, no discrepancies noted.Returned samples show, holes that were made post sterilization.Post sterilization holes do not appear to be related to the manufacturing process.

Brand Name
AESCULAP
Common Device Name
DISPOSABLE FILTER, REUSABLE FILTER
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
MDR Report Key23707695
Report Number1319130-2025-00012
Device Sequence Number10691738
Product Code FRG
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2508104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown